Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Algorithm AS 29: The Runs Up and Down Test

D. Y. Downham
Journal of the Royal Statistical Society. Series C (Applied Statistics)
Vol. 19, No. 2 (1970), pp. 190-192
Published by: Wiley for the Royal Statistical Society
DOI: 10.2307/2346558
Stable URL: http://www.jstor.org/stable/2346558
Page Count: 3

You can always find the topics here!

Topics: Integers, Mathematical sequences, Statistics, Matrices, Degrees of freedom, Randomness
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Algorithm AS 29: The Runs Up and Down Test
Preview not available

Page Thumbnails

  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192